# SDR RRXA991477

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46139
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 225 - 255
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSPECTION FOUND THREE (3) POPPED RIVETS TO EXTERNAL SKIN BETWEEN STA 225 TO STA 255 AND LONGERON 21 RIGHT.  REMOVED RIVETS FROM SKIN PANEL FROM STA 225 TO STA 255 AND LONGERON 21 RIGHT TO GAIN ACCESS TO REMOVE CORROSION.  TREATED AREA IAW DC-8 SRM 51-1-8.  CORROSION DAMAGE WAS NEGLIGIBLE, NO OTHER DAMAGE FOUND.  INSTALLED RIVETS IAW DC-8 SRM CHAPTER 51.  DURING REPAIRS FOUND MORE CORROSION DAMAGE NOT FOUND DURING THE INTIAL INSPECTION.  CORROSION DAMAGE HAD SEPARATE TO LONGERON 31 RIGHT.  RECEIVED SPECIAL FLIGHT PERMIT, FORM ME007 FROM KDAY TO KBHM FOR REPAIRS.
